MathSciNet Relay Station
MathSciNet bibliographic data
MR1403131 (97m:52005) 52A07 (49J52)
Grzybowski, Jerzy; Urbański, Ryszard On convex class of pairs of convex bodies. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3397–3401.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement